# SDR SWAA060708

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 33,294 hours, 28,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 380, STR 8L.  REMOVED AND REPLACED CLIP PER SRM.
